International Journal of Mathematics and Mathematical Sciences
Volume 7 (1984), Issue 2, Pages 413-414

A note on generalized harmonic-Cesàro summability

Hiroshi Hiorkawa

Department of Mathematics, Chiba University, Chiba 260, Japan

Received 10 February 1984

Copyright © 1984 Hiroshi Hiorkawa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This note shows that conjectures proposed by G. Das and P.C. Mohapatra [1] on inclusion relations between two generalized Harmonic-Cesàro methods of summability, are true.